MathSciNet Relay Station
MathSciNet bibliographic data
MR2169701 (2006i:34169) 34L05 (34A05 34A55 34B20 47E05 47N20)
Gohberg, I.; Kaashoek, M. A.; Sakhnovich, A. L. Taylor coefficients of a pseudo-exponential potential and the reflection coefficient of the corresponding canonical system. Math. Nachr. 278 (2005), no. 12-13, 1579–1590.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement